|skin color change
Sep 25, 2000
if you have the hiv virus can that cause your skin to change in anyway?
can your skin take on the appearance of a pale color?
Response from Dr. Frascino
HIV itself does not cause your skin to change color. Remember -- many people infected with the virus have no idea they are even infected for quite some time -- you can look and feel the same for years.
However if you could develop a complication of HIV, or side effect of HIV therapy, called anemia your skin can indeed look pale. Check with your doctor. A simple blood test can let you know if you are anemic or not.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.